# SDR DHL2004747008

- Difficulty date: November 10, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FELL OFF MOUNT DURING FLIGHT.  SECURED LIGHT ASSEMBLY, OPS CHECK GOOD IAW 727 MM CH 33-50.
